# SDR 97ZZZX735

- Difficulty date: October 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901CF
- Make and model: Doug MD 900
- Aircraft serial: 90000012
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Bumper
- Part number: 900F2318401103
- Condition: Bent
- Location: Tailboom
- Part time: 953 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILBOOM BUMPER BENT BEYOND SERVICEABLE LIMITS.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
